Back to all discussions

Fremanezumab Making Things Worse

I would like to know if anyone has tried Fremanezumab and it has actually made their migraines worse .
I had my first injection at the beginning of March , and haven't had a single pain free day since .
In February I had 20 headache days as opposed to 31 in March . Worst month ever yet I was expecting things to improve with CGRP blockers .

  1. Aimovig did the same for me. Not only did it seem to make the migraines worse for me, but it caused my rescue medications to become ineffective. I took some time off from these types of medications, but am going to try a different one now.

    1. That's so frustrating. It's true that the CGRPs are great for some, while others see no change and some do get worse. I hate it when that happens for our members. 🙁 All the best to you as you keep searching. Out of curiosity, do you have any interest in Emgality? It works similarly but who knows. Hugs! -Melissa, migraine.com team

    2. I am in the UK and the only CGRP drugs available at the moment are Aimovig and Ajovy . We don't have Emgality , Lasmiditan or the gepants yet but maybe I will be able to try in the near future .
      I don't think blocking CGRP benefits me as Aimovig caused me to have constant flu like symptoms and exacerbated my asthma . Ajovy didn't make me sick but made migraines more frequent and harder to treat .
      I've failed 14 preventative medications so far including Botox ; GON block ; antidepressants ; anti epilepsy and cardio drugs .
      On top of that I've tried magnesium ,feverfew , B2 , going vegetarian , you name it !
      No matter what I try ( medication or lifestyle adjustments ) nothing stops my progression , and I'm now at the stage of daily migraine.
      Happy days .

  2. Hi, dizzy. Happy days indeed -- I feel so frustrated for you. Hopefully some of the new treatments here will work their way across the pond and help you out soon. In the meantime, we are always here for you. Hugs. -Melissa, migraine.com team

    or create an account to reply.